Simplified formulas for ELF propagation at shorter distances
Article first published online: 7 DEC 2012
This paper is not subject to U.S. copyright. Published in 1986 by the American Geophysical Union.
Volume 21, Issue 3, pages 529–537, May-June 1986
How to Cite
1986), Simplified formulas for ELF propagation at shorter distances, Radio Sci., 21(3), 529–537, doi:10.1029/RS021i003p00529.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 22 JAN 1986
- Manuscript Received: 13 NOV 1985
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!